# SDR ASAA2023061043511

- Difficulty date: June 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 41,175 hours, 11,796 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFICATION FLIGHT UNSATISFACTORY. UNABLE TO TRANSMIT ON HF1 & HF2. GROUNDED - YES. CHECKED ALL (8) RAYCHEM PLUGS FOR SECURITY ON FACE OF E8-1 RACK. BOTH HF COAX CONNECTIONS ON THE SIDE OF E8-1 RACK WERE JUST FINGER TIGHT AND INSTALLED TO THE WRONG POSITIONS. SWAPPED COAX PLUGS D8517P AND D8823P AT DISCONNECT BRACKET AE0801D TO THIER CORRECT LOCATIONS PER AE0801D BRACKET LIST AND B737-800 WDM 23-11-11 AND B737-800 AMM 23-11-21. HF 1 & 2 BITE PASSES REF B737-800 FIM 23-11 TASK 801. ALSO, WAS ABLE TO TRANSMIT AND RECEIVE SFO CENTER ON THE GROUND IN ANC.
